# SDR ABXA9900433

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919617501
- Condition: Cracked
- Location: Bs 699
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEFT MAIN FRAME STATION 699 CRACKED.  REPLACED LEFT MAIN FRAME IAW DC9 SRM 51-30-2 AND 51-30-1.
